# SDR SWIA200617267

- Difficulty date: October 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 9,487 hours, 8,475 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL350, LEFT SIDE WINDOW CRACKED BUT DID NOT SHATTER.  REPLACED LEFT SIDE WINDOW IAW CRJ 200 AMM 56-12-01 AND SKYWEST RII 56-220-1000, SN/OFF 02156H7506.  FUNCTIONAL CHECKS GOOD.
